# SDR SWAA2025030601901

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,308 hours, 31,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER ON R2 DOOR LOOSE.<[01] REPAIRED SLIDE COMPARTMENT INSPECTION WINDOW PER AMM 25-66-06 AND MT 725-61-06.
